MAUDE Adverse Event Report: FHC, INC. MICROTARGETINGTM PLATFORM

FHC, INC. MICROTARGETINGTM PLATFORM
Model Number MP-KIT-P-EO
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
A complaint was received on (b)(6) 2026, for a multi oblique epilepsy platform (mp-kit-p-eo, sn (b)(6) used on (b)(6) 2026.The reporting physician identified a discrepancy between the depth embossed on the platform (177 mm) and the correct depth provided in the planning documentation (117 mm).The discrepancy was recognized prior to use, preventing potential misplacement of the lead.Investigation determined that the correct depth was present in the planning software outputs and manufacturing documentation.The discrepancy was introduced during manual transcription of depth values onto the platform.Device history records showed all required inspections and release steps were completed; however, the incorrect value was not identified.

Brand Name
MICROTARGETINGTM PLATFORM
Common Device Name
PLATFORM
Manufacturer (Section D)
FHC, INC.
1201 main st.
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main st.
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main st.
bowdoin, ME 04287
2076665651
MDR Report Key25315475
Report Number3002250546-2026-00003
Device Sequence Number17456582
Product Code HAW
UDI-Device Identifier00873263005965
UDI-Public00873263005965
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP-KIT-P-EO
Device Catalogue NumberMP-KIT-P-EO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown